# SDR CA101207003

- Difficulty date: December 5, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,633 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C04623
- Condition: Broken
- Location: Fuselage
- Part time: 2,633 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE POST-FLIGHT INSPECTION BY MAINTENANCE PERSONNEL, THE LOWER FRAME ASSY WAS FOUND CRACKED AT THE UPPER L/H AFT ATTACHMENT POINT. THE BROKEN AREA DID NOT HAVE ANY EVIDENCE OF PRE-EXISTING CRACKS, AND APPEARED TO BE A CLEAN BREAK. THERE WAS NO REPORTED EXCESSIVE VIBRATIONS OR ANOMALIES BY THE PILOT WHO HAD FLOWN THE AIRCRAFT LAST.
